# SDR SWAA2022080538789

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 46,444 hours, 28,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT DOOR INTERIOR LIGHT INOP / [01] RELAMPED LH OVERWING EXIT DOOR AND OPS CHECKED PER MM 33-21-00
